# SDR DALA2016012200533

- Difficulty date: January 18, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1540 BETWEEN STR 28R-29R, FRAME FWD SIDE HAS CORROSION AT PREVIOUS BLEND AND CORROSION AT AFT SIDE SHEAR TIE.  R & R SHEAR TIE AT BS 1540 BETWEEN STR 28R-29R IN REF TO SRM 51-40-02, PAGE 4-7.  DWG NR 140N2002, ORIGINAL MATERIAL ON THE FRAME BS 1540 BETWEEN STR-28R TO 29R, .063 IAW SRM 51-60-07, FIG 1, SHEET 9.  BLENDED CORROSION ON FRAME L=4" X W=3" X D=.003" FOUND WITHIN LIMITS IN  REF SRM 53-00-00.  REPLACEMENT OF SHEAR TIE DUE TO 1" CRACK ON ORIGINAL PART.
